Numerische Mathematik

, Volume 56, Issue 4, pp 345–357

Cardinal Hermite-spline-interpolation on the equidistant lattice

  • M. Reimer
Article

DOI: 10.1007/BF01396609

Cite this article as:
Reimer, M. Numer. Math. (1989) 56: 345. doi:10.1007/BF01396609
  • 50 Downloads

Summary

The theory of Hermite-spline interpolation on the equidistant latticeZ is written in purly real terms and this for an arbitrary polynomial degree, Hermitian order and node-shift parameter. An explicit representation formula for the Hermitian fundamental splines (Lagrangians) is presented and the convergence of the corresponding Lagrange-series is discussed.

Subject Classifications

AMS(MOS) 65D07 CR: G1.2 

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • M. Reimer
    • 1
  1. 1.Lehrstuhl Mathematik IIIUniversität DortmundDortmund 50Germany

Personalised recommendations